국가지식-학술정보
HEMICOMPACTNESS AND HEMICONNECTEDNESS OF HYPERSPACES
HEMICOMPACTNESS AND HEMICONNECTEDNESS OF HYPERSPACES
- 대한수학회
- Bulletin of the Korean Mathematical Society
- Vol.37 No.1
-
2000.01171 - 179 (9 pages)
- 0
커버이미지 없음
We prove the following: (1) For a Hausdorff space X, the hyperspace K(X) of compact subsets of X is hemicompact if and only if X is hemicompact. (2) For a regular space X, the hyperspace $C_K(X)$ of subcontinua of X is hemicompact (hemiconnected) if and only if X is hemicompact (hemiconnected). (3) For a locally compact Hausdorff space X, each open set in X is hemicompact if and only if each basic open set in the hyperspace K(X) is hemicompact. (4) For a connected, locally connected, locally compact Hausdorff space X, K(X) is hemiconnected if and only if X is hemiconnected.
(0)
(0)